# SDR DALA2024070206699

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1560 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 A.A. CRACK OF 0.250 IN LENGTH ON RH FRAME INNER CHORD AT STA 1560 BTW S-26 RH AND S-27 RH AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00121: RH FRAME INNER CHORD AT STA 1560 BTW S-26 RH AND S-27 RH AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 618328-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0419014)
